Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 46, Number 1

All articles in this issue are freely accessible.

Estimation of discontinuous coefficients and boundary parameters for hyperbolic systems
Patricia K. Lamm and Katherine A. Murphy.
Quart. Appl. Math. 46 (1988), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934677
Oscillations of the sunflower equation
M. R. S. Kulenović and G. Ladas.
Quart. Appl. Math. 46 (1988), 23-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934678
The density function of the solution of a two-point boundary value problem containing small stochastic processes
Ning Mao Xia.
Quart. Appl. Math. 46 (1988), 29-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934679
Stabilization of adiabatic rigid body rotation by dissipation
M. A. Boudourides.
Quart. Appl. Math. 46 (1988), 49-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934680
Parity, and the mechanical energy of a heated body
W. A. Day.
Quart. Appl. Math. 46 (1988), 55-64
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934681
An unperiodic concentrated sonic pulse
J. L. Synge.
Quart. Appl. Math. 46 (1988), 65-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934682
Travelling waves in nonlinearly viscoelastic media and shock structure in elastic media
Stuart S. Antman and Reza Malek-Madani.
Quart. Appl. Math. 46 (1988), 77-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934683
Membrane caps under hydrostatic pressure
R. W. Dickey.
Quart. Appl. Math. 46 (1988), 95-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934684
On the roots of $f(z)=J_{0}(z)-iJ_{1}(z)$
Costas Emmanuel Synolakis.
Quart. Appl. Math. 46 (1988), 105-107
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934685
Some identities and the structure of $N_{i}$ in the Stroh formalism of anisotropic elasticity
T. C. T. Ting.
Quart. Appl. Math. 46 (1988), 109-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934686
Expansion flows on walls with nonequilibrium condensation
Joseph H. Clarke and Can F. Delale.
Quart. Appl. Math. 46 (1988), 121-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934687
Laminar boundary layer flow over a cone with suction or injection
Takashi Watanabe.
Quart. Appl. Math. 46 (1988), 145-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934688
Existence globale de solutions faibles sous une hypothèse unilaterale pour un système hyperbolique non linéaire
D. Serre.
Quart. Appl. Math. 46 (1988), 157-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934689
A singular limit problem for a linear Volterra equation
Richard Noren.
Quart. Appl. Math. 46 (1988), 169-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934690
The boundary layer due to a moving heated line on a horizontal surface
C. Y. Wang.
Quart. Appl. Math. 46 (1988), 181-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934691
Erratum: “Membrane caps”
R. W. Dickey.
Quart. Appl. Math. 46 (1988), 192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 934692

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website